Vol. 75 (2017)
No.1   No.2
Vol. 74 (2016)
No.1   No.2
Vol. 73 (2015)
No.1   No.2
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 74 No. 2 (2016)
C. Léna
Examples of spectral minimal partitions
L. Abatangelo
Sharp asymptotics for the eigenvalue function of Aharonov-Bohm operators with a moving pole
N. Abatangelo
On Dirichlet data for the spectral Laplacian
D. Mazzoleni
Some remarks on convex combinations of low eigenvalues
L. Battaglia
Ground state solutions for a nonlinear Choquard equation
M. Nys
Properties of ground states of nonlinear Schrödinger equations under a weak constant magnetic field
A. Boscaggin
Positive periodic solutions to nonlinear ODEs with indefinite weight: an overview
B. Premoselli
A pointwise finite-dimensional reduction method for Einstein-Lichnerowciz type systems
J.-B. Casteras
Renormalized solutions to a fourth order NLS in the mass sub-critical regime
A. Saldaña
Partial symmetry of solutions to parabolic problems via reflection methods
F. Colasuonno
A p-Laplacian Neumann problem with a possibly supercritical nonlinearity
C. Sourdis
On the uniqueness of solutions to a class of semilinear elliptic equations by Serrin's sweeping principle
S. Dipierro, J. Serra, E. Valdinoci
Nonlocal phase transitions: rigidity results and anisotropic geometry
L. Tentarelli
On the extensions of the De Giorgi approach to nonlinear hyperbolic equations
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.